# SDR SWAA2021090700191

- Difficulty date: August 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR @ STA 344 - STA 360 BL 0 INTERCOSTAL CRACKED. (18-028) ; / [01] REMOVED FWD CABIN FLOOR INTERCOSTAL FROM STA 344-STA 360 BL-0 REF B 737-7 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW INTERCOSTAL AT BL-0 BETWEEN STA 344-360 REF B737-7 SRM 51-40-05-0G-0; [03] VERIFIED WORK PERFORMED; [04] OK TOTREAT AND PRIME; [05] TREATED AND PRIME HOLES AT INTERCOSTAL REF B737-7 SRM 51 20-01-0G-0; [06] VERIFIED WORK PERFORMED; [07] OK TO INSTALL INTERCOSTAL; [08] INSTALLED NEW INTERCOSTAL AT FWD CABIN FLOOR BL-0 STA 344-360 REF B737-7 SRM 51-40-02-0G-0; [09] REMOVED AND REPLACED NEW FWD CABIN FLOOR INTERCOSTAL AT STA 344 TO STA 360 BL-0 REF B737-7 SRM 51-40-02-0G-0; [10] VERIFIED WORK PERFORMED
